# SDR HNAA2021060100230

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 38,531 hours, 34,837 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti-Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAXI, ICE COND, NO ICE -A/ICE ON, ICE COND - A/I INOP, AND ENG REF A/I DISAGREE MESSAGES APPEARED ON EICAS WHILE A/I SET TO AUTO.   C/W R&R FIM 73-25-00-810-836 FOUND TAKE OFF DATA A/ICE CONDITION ENTERED WAS NOT THE SAME AS A/ICE SWITCH POSITION. C/W A/ICE OPS CHECK IAW AMM 30-00-00 OK FOR SERVICE
